# SDR SWIA202054704

- Difficulty date: November 3, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wng-Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURES LT FRAME AND RT FRAME AT FS 939 HAVE MULTIPLE SPOTS OF CORROSION AROUND BL 0.0.  C-CHECK RO 12/14/2020.  REMOVED CORROSION ON AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURE LT AND RT FRAME AT FS 939, REF CRJ 700 SRM.  LT FRAME (WEB) FOUND TO BE WITHIN LIMITS AND RT FRAME (WEB) FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW RT AFT WING TO BODY FAIRING SUPPORT STRUCTURE FRAME (WEB) AT FS 939.00, REF CRJ-700 SRM.
